“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16426
School of Mathematics
  Title:   On Bezout inequalities for non-homogeneous polynomial ideals
  Author(s):  Amir Hashemi (Joint with J. Heintz, L. M. Pardo and P. Solerno)
  Status:   Published
  Journal: J. Symb. Comput.
  Vol.:  106
  Year:  2021
  Pages:   1-22
  Supported by:  IPM
We introduce a workable notion of degree for non-homogeneous polynomial ideals and formulate and prove ideal theoretic Bézout inequalities for the sum of two ideals in terms of this notion of degree and the degree of generators.

Download TeX format
back to top
scroll left or right